since I started taking Humira weekly about 6 months ago I've been loosing hair! I talked to Humira Progress Team and they say it's not A side affect but I putting this out there because I'm sure that's what's doing it. Am I alone on this one??
I have been on weekly Humira Pen (adalimumab 40mg) for about 3 months and I have noticed significant hair loss the last few weeks. The only thing that has changed in my life is the addition of Humira. I am satisfied this is causing the hair loss. However it has decreased my levels of joint pain, irritable bowel, and blurred vision issues. I am currently able to function at a higher level than I have been able to for several years. I have been warned that it will lower my immune system so I have become more reclusive. My Best to you all.Jeff
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2011 • 3 answers
Posted 4 Feb 2011 • 13 answers
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 24 Oct 2014 • 1 answer
I recently started taking Humira for psoriasis. I've noticed some hair loss. I was "shedding" a bit?
Posted 5 Oct 2016 • 0 answers